Fixed Point Theory and Applications
Volume 2004 (2004), Issue 1, Pages 21-29

On existence of equilibrium pair for constrained generalized games

P. S. Srinivasan1,2 and P. Veeramani1

1Department of Mathematics, Indian Institute of Technology, Madras, Chennai 600 036, India
2Department of Mathematics and Statistics, University of Hyderabad, Hyderabad 500 046, India

Received 28 August 2003; Revised 11 November 2003

Copyright © 2004 P. S. Srinivasan and P. Veeramani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtain sufficient conditions for the existence of an equilibrium pair for a particular constrained generalized game as an application of a best proximity pair theorem.